MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.*LINR 48-52/10 DEG-28MM; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US P.F.C.*LINR 48-52/10 DEG-28MM; PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Model Number 85-7723
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to recurrent dislocations with indication of poly liner wear.No surgical delay.Doi: (b)(6) 1998, dor: (b)(6) 2021, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
PFC HIP STEM AND LINER IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11367212
Report Number1818910-2021-03705
Device Sequence Number2581208
Product Code LZO
UDI-Device Identifier10603295215196
UDI-Public10603295215196
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-7723
Device Catalogue Number857723
Device Lot Number510149
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P.F.C.* 28MM HEAD +5 MM; P.F.C.*LINR 48-52/10 DEG-28MM; PFC*2 PRESS FIT FEM STEM SZ4/3; PFC*TWO HOLE PR CT AC SHELL 52; P.F.C.* 28MM HEAD +5 MM; P.F.C.*LINR 48-52/10 DEG-28MM; PFC*2 PRESS FIT FEM STEM SZ4/3; PFC*TWO HOLE PR CT AC SHELL 52
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR